EconPapers    
Economics at your fingertips  
 

A refined Jensen’s inequality in Hilbert spaces and empirical approximations

Samantha Leorato

No 134, CEIS Research Paper from Tor Vergata University, CEIS

Keywords: Jensen’s inequality; supporting hyperplane; empirical measure; convex regression function; linearly ordered classes of sets; Pettis integral. (search for similar items in EconPapers)
Pages: 57 pages
Date: 2008-11-24, Revised 2008-11-24
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ceistorvergata.it/RePEc/rpaper/RP134.pdf Main text (application/pdf)

Related works:
Journal Article: A refined Jensen's inequality in Hilbert spaces and empirical approximations (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rtv:ceisrp:134

Ordering information: This working paper can be ordered from
CEIS - Centre for Economic and International Studies - Faculty of Economics - University of Rome "Tor Vergata" - Via Columbia, 2 00133 Roma
https://ceistorvergata.it

Access Statistics for this paper

More papers in CEIS Research Paper from Tor Vergata University, CEIS CEIS - Centre for Economic and International Studies - Faculty of Economics - University of Rome "Tor Vergata" - Via Columbia, 2 00133 Roma. Contact information at EDIRC.
Bibliographic data for series maintained by Barbara Piazzi ().

 
Page updated 2025-04-01
Handle: RePEc:rtv:ceisrp:134